\(g^*p\)-Closed Sets in Bitopological Spaces

Main Article Content

A. Vadivel
A. Swaminathan


In this paper, we introduce \(g^*p\)-closed sets in bitopological spaces. Properties of these sets are investigated and we introduce two new bitopological spaces \((i,j)\)-\(T^*p_{\frac{1}{2}}\) and \((i,j)\)-\(^*Tp_{\frac{1}{2}}\) spaces as applications. Further, we introduce and study \(g^* p\)-continuity in bitopological spaces.

Article Details

How to Cite
Vadivel, A., & Swaminathan, A. (2012). \(g^*p\)-Closed Sets in Bitopological Spaces. Journal of Advanced Studies in Topology, 3(1), 81-88. https://doi.org/10.20454/jast.2012.238
Original Articles

Most read articles by the same author(s)

1 2 > >>